Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of face rash after taking prednisone

Premium Questions

Dr. Radhika MD

I had a hip scope two weeks ago. I have a rash on my face that seems to be spreading only on the face. We noticed the rash appear when I got out of recovery to currently. I stopped taking any pain ... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr. Jasvinder Singh MD

notice it's lingering, Friday I had a rash on my face and I thought it was shingles because I had it on my back about 2 months ago so they gave me famvir and I've been taking it, not a severe headache ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr. Parin N. Parmar MD

My 18 year old daughter has been battling a severe face rash for approx. 4 months, we started ... on house arrest for a week not leaving the house and the rash has worsened. I have washed everything in... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr.    Mohammed Taher Ali MD

a burning tongue (which has gone away) and a very itchy face rash toward the end which I still have ... also took a one-week prescription of 5mg prednisone tapering from 6 tablets to 1 tablet. But the... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Ilyas Patel MD

i am facing rashes problem at my testical area past 5days. can i use onecan 150 mg tablet for solution? ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Public Forum Discussions

Dr. S. Murugan MD

suggested me to take Piriton Allergy Tablets . Now my face start to itch after taking them for 2 days. I don t know if I should carry on taking them ? Any one might know what caused it?... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr. Rahul Kumar MD

Hi there, I ve received a Gardasil vaccine (2nd one)...after the 1st one i experienced extreme itching around my eyes and on my face....I also started getting rashes...I did not realize at the time ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. S. Murugan MD

I had a burning face rash and spots on my cheeks about a montoh ago. I went to the emergency ... most of the time. I have had pain, piercing pain in my neck and head which has got worse after the... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr. Sanjay Kumar Kanodia MD

it will be normal .when i am tensed,strained and travelled long distances (5-6 hours of seating) it causes bleeding ... , pimples , rashes on face,excessive on face and neck . ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.  Nilesh Fichadiya MD

numb tingly feet doc removed avalox replaced with doxycyclen 2 days after last prednisone developed face rash has been getting worse for a week is it prednisone related or antibiotic? ... View answer

Answered by : Dr. Nilesh Fichadiya ( General & Family Physician)

Mobile Questions and Answers

Dr.  Albana Sejdini MD

Hi, What job do you do (any allergic reaction);what make up creams or beauty products do you use (have changed recently?); do you suffer of hypertension or diabetes;are experiencing irregular periods; psychological...

Dr. Shanthi.E MD

Please consult a Dermatologist. Stop the cream for now. Do not use any cosmetics on your face for the time being.

Dr.          Muhammad Hanif MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs,...